On the existence and stability of periodic solutions of an inhomogeneous hyperbolic equation
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1691-1700
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a11,
author = {M. Haydukevich and V. A. Chernyatin},
title = {On the existence and stability of periodic solutions of an inhomogeneous hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1691--1700},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a11/}
}
TY - JOUR AU - M. Haydukevich AU - V. A. Chernyatin TI - On the existence and stability of periodic solutions of an inhomogeneous hyperbolic equation JO - Differencialʹnye uravneniâ PY - 1999 SP - 1691 EP - 1700 VL - 35 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_12_a11/ LA - ru ID - DE_1999_35_12_a11 ER -
M. Haydukevich; V. A. Chernyatin. On the existence and stability of periodic solutions of an inhomogeneous hyperbolic equation. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1691-1700. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a11/